Optimal control of Cauchy problem for first-order discrete and partial differential inclusions


Mahmudov E. N.

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.15, no.4, pp.587-610, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1007/s10883-009-9073-0
  • Title of Journal : JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS
  • Page Numbers: pp.587-610

Abstract

Optimization of Cauchy problem for discrete inclusions is reduced to problem with geometric constraints in Hilbert space a""(2) and necessary and sufficient condition for optimality is derived. Both for convex and non-convex partial differential inclusions the Cauchy type optimization is stated and on the basis of apparatus of locally conjugate mappings sufficient conditions are formulated. The obtained results are generalized to the multidimensional case.